# SDR SWAA2021092417952

- Difficulty date: September 16, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737*
- Aircraft serial: 32498
- Aircraft time: 53,178 hours, 31,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FWD SCUFF PLATE CRACKED ; / [01] WELDED CRACKED RADIUS OF FCB;FWD CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT#1131216 PER SRM 53-30-15-2R-1 PARA 4.B. (2) AND (4) WELDING MACHINE CALIBRATION INFO E10583 S/N KJ256554 DATED 12/2021; [02] VERIFIED WELDED CRACKED RADIUS OF FCB;FWD CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT#1131216 PER SRM 53-30-15-2R-1 PARA 4.B. (2) AND (4)  WELDING MACHINE CALIBRATION INFO E10583 S/N KJ256554 DATED 12/2021; [03] ACCOMPLISHED FLUORESCENT DYE PENETRANT INSPECTION TO SCUFF PLATE REPAIRED AREA IAW BOEING SOPM 20-20-02. NO CRACKS NOTED. TOOL ID D3045995530; UV LAMP; TOOL ID ATS2561; RADIOMETER.; [04] SANDED WELD REPAIR AREA ON SCUFF PLATE PER SRM 53-30-15-2R-1 PARA 4.B.(5); [05] VERIFIED SANDED WELD REPAIR AREA ON SCUFF PLATE PER SRM 53-30-15-2R-1 PARA 4.B.(5); [06] INSTALLED FWD CARGO BAY FWD SCUFF PLATE IAW SRM 53-60-15-2R-1.; [07] VERIFIED SCUFF PLATE INSTALLED IAW SRM 53-60-15-2R-1; JOB COMPLETE.
